# SDR 97ZZZX4531

- Difficulty date: September 26, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1983Y
- Make and model: Lear 55LEAR
- Aircraft serial: 079
- System (JASC): 2810 · Fuel Storage
- Part: Vent Tube Tabs
- Part number: 541611322
- Condition: Cracked
- Location: Refuel Vent
- Part time: 4,293 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WELDED TABS AT UPPER END OF VENT TUBE (QUANTITY 3) WHICH FORM ATTACH POINTS FOR THE TUBE WERE FOUND CRACKED DURING FUEL CELL MAINTENANCE.  CAUSE UNKNOWN.
